# SDR C2XA05SH085

- Difficulty date: July 21, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK MAINTENANCE FOUND LT OMEGA BEAM LOWER FLANGE IS CORRODED BETWEEN FRAMES 53-59. MAINTEANACE REPAIRED LOWER FLANGE AT FRAME 54 I/A/W EMB 145 SRM 53-00-10 & EC 5320-01140. INSTALLED NEW NUTPLATES I/A/W EC 5320-01137. PREPPED, PRIMED & PAINTED ALL BLEND OUTS ON LT OMEGA BEAM LOWER FLANGE BETWEEN FRAMES 53-59 I/A/W EMB 145 CPM 51-21-06. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
